Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-3 of 3 (Search time: 0.002 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
1
Article
ON POSITIVE QUATERNIONIC KAHLER MANIFOLDS WITH b(4)=1

Kim, Jin Hongresearcher; Lee, Hee Kwon, OSAKA JOURNAL OF MATHEMATICS, v.49, no.3, pp.551 - 562, 2012-09

2
Article
QUASITORIC MANIFOLDS OVER A PRODUCT OF SIMPLICES

Choi, S; Masuda, M; Suh, Dong Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.47, pp.109 - 129, 2010-03

3
Article
Q-TRIVIAL GENERALIZED BOTT MANIFOLDS

Park, Seonjeong; Suh, Dong-Youpresearcher, OSAKA JOURNAL OF MATHEMATICS, v.51, no.4, pp.1081 - 1092, 2014-10

rss_1.0 rss_2.0 atom_1.0